# SDR SWAA2022072935489

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 64,463 hours, 38,372 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B REQUIRES REPLACEMENT DUE TO MULTIPLE ELONGATED HOLES AND DAMAGE TO THE PANEL / [01] REPLACED PANEL REF TASK 5351-I-14108-NG;[02] REPLACED PANEL REF TASK 5351-I-14108-NG .;[03] REPLACED PANEL REF B737 AMM 53-51-21 AND TASK 5351-I-14108-NG .
